ASYMPTOTIC FIXED-SPEED REDUCED DYNAMICS FOR KINETIC EQUATIONS IN SWARMING

File Description SizeFormat 
1202.6557v1.pdfAccepted version331.03 kBAdobe PDFDownload
Title: ASYMPTOTIC FIXED-SPEED REDUCED DYNAMICS FOR KINETIC EQUATIONS IN SWARMING
Author(s): Bostan, M
Carrillo, JA
Item Type: Journal Article
Publication Date: 1-Dec-2013
URI: http://hdl.handle.net/10044/1/18931
DOI: http://dx.doi.org/10.1142/S0218202513500346
ISSN: 0218-2025
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Start Page: 2353
End Page: 2393
Journal / Book Title: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
Volume: 23
Issue: 13
Copyright Statement: Electronic version of an article published in Mathematical Models and Methods in Applied Science, 23, 13, (2013), 2353-2393 DOI: 10.1142/S0218202513500346. © 2013 World Scientific Publishing Company. http://www.worldscientific.com/doi/pdf/10.1142/S0218202513500346
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons